Alert archive / Idaho / Heavy Snow Warnings in 2007
Heavy Snow Warning 4, NWS Spokane, WA
NWS Spokane, WA issued this heavy snow warning at Feb 14, 2007, 3:12 PM PST for 4 counties in Idaho. It took effect at Feb 14, 2007, 7:00 PM PST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2007, 3:12 PM PST (23:12 UTC)
- In effect from
- Feb 14, 2007, 7:00 PM PST
- Expired
- Feb 15, 2007, 7:00 PM PST
- In force
- 24 hr
- Issued by
- NWS Spokane, WA
Counties Benewah County, ID, Kootenai County, ID, Latah County, ID, Shoshone County, ID
The radar
The Spokane radar (KOTX), 97 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 11.2 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 561 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this heavy snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this heavy snow warning went out at Feb 14, 2:33 PM PST, 39 minutes earlier.
Area forecast discussion, Feb 14, 2:33 PM PST, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
233 PM PST WED FEB 14 2007
.SYNOPSIS...A STRONG UPPER LEVEL RIDGE WILL BEGIN TO BREAK
DOWN LATE TODAY AS A MOIST PACIFIC STORM PUSHES INTO THE
REGION. THIS TRANSITION WILL BRING PERIODS OF WET AND MILD
WEATHER THROUGH THE END OF THE WEEK.
&&
.DISCUSSION...
TONIGHT...SLUG OF PACIFIC MOISTURE MOVING INTO THE PAC NW THIS
AFTERNOON. THE WEST SIDE IS ALREADY SEEING WIDESPREAD RAIN...WITH
THE EAST SLOPES AND BASIN AREA ALREADY PICKING UP SOME RETURNS ON
RADAR. PRECIPITABLE WATER VALUES JUST OFF THE WA COAST ARE 0.80.
PRECIPITATION WILL MOVE FROM WEST TO EAST THROUGH THE EARLY
EVENING HOURS. LIGHT SOUTHERLY WIND ACROSS THE BASIN WILL PREVENT
ANY SHADOWING THIS EVENING...THEN OVERNIGHT THE WINDS BECOME
WESTERLY AND WILL SHADOW THE AREA. SNOW LEVELS ARE THE TRICKY
PART...THROUGH THE EVENING HOURS SNOW LEVELS WILL RANGE FROM 2500
FT IN THE NORTH TO 4K FT ACROSS THE SOUTH...THEN SNOW LEVELS WILL
RISE OVERNIGHT. FOR THE SPOKANE AREA...PRECIPITATION WILL START AS
A RAIN/SNOW MIX AND THEN TRANSITION TO RAIN OVERNIGHT. ANY SNOW
THAT DOES FALL WILL BE REALLY WET WITH NO ACCUMULATION EXPECTED.
MODELS HAVE BEEN HAVING A TOUGH TIME WITH SURFACE TEMPERATURES
ACROSS THE NORTH WITH MODELS BEING TOO COLD. DOING A QUICK 18Z
ANALYSIS...THE NAM DID A BIT BETTER JOB WITH SURFACE TEMP AND DEW
POINTS ACROSS MOST OF THE COUNTY WARNING AREA. ALSO LIKE HOW THE
NAM SHOWS A SWITCH FROM SOUTHERLY TO WESTERLY WINDS OVERNIGHT. THE
WESTERLY FLOW THAT DEVELOPS OVERNIGHT WILL HELP WITH OROGRAPHIC
PRECIP ESPECIALLY ACROSS SHOSHONE COUNTY. HAVE UPGRADED THE WATCH
TO A WARNING FOR SHOSHONE COUNTY TONIGHT THROUGH THURSDAY. ALSO
ISSUED AN ADVISORY ABOVE 2500 FT FOR NORTH IDAHO AND NORTHEAST WA.
WILL BE GOING WITH MINIMAL ADVISORY AMOUNTS AS TEMPERATURES ARE
CURRENTLY IN THE MID TO UPPER 30S WITH MIN TEMPERATURES OVERNIGHT
EXPECTED TO BE AROUND FREEZING. /KOCH
THURSDAY THROUGH FRIDAY NIGHT...MODEL AGREEMENT AND RUN-TO-RUN
CONSISTENCY IS GOOD MUCH OF THIS PERIOD...THOUGH SOME TIMING
DIFFERENCES BETWEEN MODELS BECOMES MORE EVIDENT BY FRIDAY NIGHT
(THOUGH IN TERMS OF SENSIBLE WEATHER THIS PERIOD IS ISNT MUCH OF A
FACTOR). COMPARING THE SOUNDINGS THE GFS INITIALIZED OVERALL BEST IN
TERMS OF THE LOW LEVEL MOISTURE/TEMPERATURE FIELD...THOUGH IT WAS
SLIGHTLY TOO WARM. THE NAM MODELS WAS A BIT TOO COLD AT THE
SFC AND DIDNT QUITE ACCURATELY CAPTURE THE LOW LEVEL TEMP/MOISTURE
PROFILE. GENERALLY FORECAST WILL LEAN TOWARD THE GFS SOLUTION...
WITH SOME ADJUSTMENT FOR THE OVERALL SLIGHTLY TOO MILD
INITIALIZATION. OVERALL PERIOD BEGINS WET...WITH PRECIPITATION
CONNECTED TO A DECENT MOISTURE FETCH AND IT BECOMES BREEZY TO
LOCALLY WINDY WITH A COLD FRONT PASSAGE THURSDAY NIGHT...THEN
CONDITIONS SETTLE DOWN FRIDAY AS HIGH PRESSURE BEGINS TO BUILD
IN.
THURSDAY/THURSDAY NIGHT...THIS PERIOD BEGINS WITH MODERATE TO STRONG
ISENTROPIC LIFT DEPICTED IN THE 290-300K LAYER...FOCUSED ESPLY OVER
THE EASTERN CWA THROUGH THURSDAY EVENING (00Z FRIDAY). THIS IS
COUPLED WITH A GOOD MOISTURE FETCH RIDING IN ON A STRONG JET. PWAT
VALUES BETWEEN 0.50 AND 0.75 INCHES ARE DIRECTED AT THE REGION
THROUGH THURSDAY EVENING. THE HIGHER OF THESE VALUES ARE OVER THE
CENTRAL AND SOUTHERN CWA. IN ADDITION...A S/W TROF DEPICTED AT 500MB
RIDES ALONG THE JET. THOUGH IT APPEARS THE BULK BEST DYNAMICS WITH
THAT FEATURE REMAIN IN CANADA IT STILL BRINGS SOME DYNAMICAL SUPPORT
TO OUR REGION. THURSDAY EVENING INTO THURSDAY NIGHT...A COLD FRONT
SLIDES THROUGH. THE MOISTURE FETCH BEGINS TO DROP SOUTH AND DRIER
AIR BEGINS TO INFILTRATE THE REGION...ISENTROPIC LIFT BECOMES NEUTRAL
OR TURNS TO DOWN-GLIDE. THUS OVERALL TREND THIS PERIOD WILL BE HIGH
PRECIPITATION CHANCES ON THURSDAY...THEN RAPIDLY DECREASING POPS
THURSDAY NIGHT. PRECIP AMOUNTS SHOULD BE HIGHEST OVER THE EASTERN
CWA...WHERE THE AFOREMENTIONED FORCING AND MOISTURE CONVERGE. THIS IS
EXPECTED TO BE PARTICULARLY ENHANCED OVER THE IDAHO PANHANDLE WHERE
AN UPSLOPE FLOW WILL BRING ADDITIONAL LIFT. SNOW LEVELS WILL BE
RISING THROUGH THE DAY...REACHING NEAR 4000 TO 5000 FEET OVER MOST
OF THE CWA. THE LOWER END OF THESE LEVELS WILL LINGER OVER THE NE
WA MTNS AND NORTHERN IDAHO PANHANDLE. SO PRECIPITATION WILL PRIMARILY
BE IN THE FORM OF RAIN OUTSIDE OF THE MOUNTAIN ZONES. SNOW LEVELS
BEGIN TO LOWER THURSDAY NIGHT OVERNIGHT...BUT BY THEN PRECIPITATION
CHANCES ARE STARTING TO DECREASE. THE OTHER ISSUE FOR THURSDAY IS
WIND. WIND IS PROJECTED TO INCREASE THROUGH THE DAY AND IS EXPECTED
TO BE STRONGEST WITH THE COLD FRONT PASSAGE THURSDAY EVENING/EARLY
THURSDAY NIGHT. ATTM WINDS ARE JUST BELOW WIND ADVISORY LEVELS...BUT
THEY ARE CLOSE. AREAS TO KEEP AN EYE ON ARE THE UPPER COLUMBIA BASIN
THROUGH THE PALOUSE AND SPOKANE AREA. GUIDANCE INDICATES WINDS OFF
THE SURFACE AT ABOUT 40 TO 50 KTS AND THESE WILL HAVE THE OPPORTUNITY
TO MIX DOWN WITH COLD FRONT PASSAGE LATE THURSDAY...THIS COULD
TRANSLATE TO SOME 25 TO 35 KT (30 TO 40 MPH GUSTS). THE ADVANTAGE OF
SUCH WINDS IS IT SHOULD HELP TO CLEAR OUT THE STRATUS AND THAT IS
DEPICTED IN THE FORECAST AS WELL. WINDS BEGIN TO DECREASE OVERNIGHT
INTO FRIDAY MORNING. TEMPERATURES ARE PROJECTED TO BE ABOVE NORMAL.
FRIDAY/FRIDAY NIGHT...HIGH PRESSURE BUILDS IN THIS PERIOD AND A
NORTHWESTERLY FLOW DEVELOPS. THE JET AXIS REMAINS ACROSS THE NE CWA
DURING THE DAY...BUT BEGINS TO LIFT NORTHWARD AS AN UPPER RIDGE
AMPLIFIES OVER THE REGION. SOME MINOR RIPPLES/DISTURBANCES IN THAT
JET FLOW AND SOME UPSLOPE COMPONENT WARRANTS CONTINUING SOME POPS IN
THE CASCADES AND SOUTHEASTERN MTNS...BUT PRECIPITATION CHANCES WILL
BE ON A DOWNWARD TREND THROUGH THE DAY. THE REMAINDER OF THE CWA IS
EXPECTED TO BE DRY. WINDS ARE PROJECT TO BE RELATIVELY LIGHT MUCH OF
THE DAY...BUT WITH SOME AFTERNOON MIXING I DO INDICATE WINDS BECOMING
JUST A TAD BREEZY IN THE AFTERNOON. LATE FRIDAY NIGHT INTO SATURDAY
MORNING A WARM FRONT CLIPS THE REGION...THUS SOME SLIGHT POPS ARE
FOUND NEAR THE CASCADE CREST AND NORTHERN IDAHO MOUNTAINS OVERNIGHT.
THESE POPS MIGHT BE REMOVED LATER BUT RISK SEEMED ENOUGH TO MENTION
SLIGHT CHANCE. TEMPERATURES ARE PROJECTED TO BE ABOVE NORMAL. /JCOTE
SAT THROUGH WED...MEDIUM AND LONG-RANGE FCST GUIDANCE IS SIMILAR AND
CONSISTENT WITH WANTING TO TRANSITION THE LONG-WAVE STEERING FLOW TO
A PATTERN THAT IS LESS PROGRESSIVE AND DRIER OVER THE PAC NW
BEGINNING SAT. WE HAVE GENERALLY FOLLOWED THE GFS/ GFS ENSEMBLE
MEANS SLOWER TRANSITION OF THE UPPER RIDGE THAT SHOULD SET UP OVER
THE REGION THIS WEEKEND. THE MAIN SHORT-WAVE TROF THAT IS FCST TO
BREACH THIS RIDGE AND PUSH A COLD-FRONT THRU THE REGION SUNDAY IS NOT
TOO IMPRESSIVE...WITH THE SRN PART OF THE TROF DIGGING SE AND
DEEPENING INTO A CUTOFF LOW OFF THE CALIF COAST BY SUNDAY AND MON.
ONCE THIS OCCURS AND THIS SRN WAVE SITS OFF THE CALIF COAST
SEPARATING ITSELF FROM THE MAIN BELT OF THE WESTERLIES TO THE N...THE
STEERING FLOW SHOULD INCREASE OVER THE PAC NW...ALLOWING FOR A SERIES
OF SHORT-WAVES. AS FAR AS THE WX...WEVE KEPT THE LOW CHANCES OF
PCPN IN THE FCST FOR THE WEEKEND WITH WARMING TEMPS ALOFT UNDER THE
STRENGTHENING RIDGE AXIS. DOWN-SIDE IS THAT THIS SCENARIO ALSO FAVORS
FOG AND/OR LOW CLOUDS. THIS FOG SHOULD BE CONFINED TO TOWNS N OF A
LINE FROM SPOKANE TO WENATCHEE SAT AND SUNDAY GIVEN THE STRENGTHENING
SELY SFC FLOW OF THE HIGHER TRRN NEAR THE PALOUSE AS THE
AFOREMENTIONED FRONT APPROACHES THE COAST. RESULT WILL MOST LIKELY BE
OVERCAST SKIES FOR THE NRN VLS...ESPECIALLY THE OKANOGAN VLY...WITH
MOSUNNY/MOCLEAR SKIES FOR THE PALOUSE. THIS WILL ALLOW FOR VERY MILD
HI TEMPS S FOR THE WEEKEND. UNDER THE LOW CLOUDS OR FOG FOR THE NRN
ZONES...COOLER TEMPS ARE EXPECTED FOR THE WEEKEND. WITH THE WEAK
COLD-FRONT MOVING THRU THE REGION SUNDAY...ONLY A SLT/CHC OF PCPN HAS
BEEN INCLUDED IN THE FCST. WITH THE FASTER STEERING FLOW BEGINNING
MON...A NUMBER OF INCREASINGLY WET ERN PACIFIC CYCLONES WILL KEEP A
MOIST AND MILD SWLY AIR STREAM AIMED DIRECTLY AT THE PC NW THROUGH AT
LEAST WED. WEVE THEREFORE KEPT THE SCATTERED SHOWERS IN THE FCST FOR
ALL VALLEYS...AND INCREASED PCPN CHANCES TO LOW END LIKELY WORDING
FOR THE MTNS. BZ
&&
.AVIATION...
WIDESPREAD MVFR CIGS FROM STRATUS AND LOCAL IFR CEILINGS WITH
TOPS AROUND 5000 FEET MSL. AFTER 22Z IN THE WEST TO AROUND 03Z IN
THE EAST A MOIST PACIFIC STORM SYSTEM WILL PRODUCE WIDESPREAD
MOUNTAIN OBSCURATIONS IN RAIN OR RAIN/SNOW MIX...WITH WIDESPREAD
MVFR/IFR CIGS AND VIS.
&&
.PRELIMINARY POINT TEMPS/POPS...
SPOKANE 35 44 34 47 31 50 / 90 80 40 10 10 0
COEUR DALENE 34 43 33 44 32 50 / 90 80 50 10 10 0
PULLMAN 36 47 37 46 33 55 / 80 90 50 10 10 0
LEWISTON 39 51 42 56 37 57 / 80 70 40 10 10 0
COLVILLE 34 43 33 50 32 50 / 90 70 40 10 10 0
SANDPOINT 34 43 33 45 32 47 / 90 80 60 10 10 10
KELLOGG 34 44 34 43 32 47 / 100 90 80 30 10 0
MOSES LAKE 36 52 37 54 31 54 / 80 50 10 10 10 0
WENATCHEE 34 47 36 52 35 53 / 70 50 20 10 10 0
OMAK 34 45 31 49 30 46 / 70 50 10 10 10 0
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...SNOW ADVISORY FROM 7 PM THIS EVENING TO 7 AM PST THURSDAY ABOVE
2500 FEET FOR NORTHERN PANHANDLE.
HEAVY SNOW WARNING FROM 7 PM THIS EVENING TO 7 PM PST THURSDAY
ABOVE 4000 FEET FOR CENTRAL PANHANDLE MOUNTAINS.
WA...SNOW ADVISORY FROM 7 PM THIS EVENING TO 7 AM PST THURSDAY ABOVE
2500 FEET FOR NORTHEAST MOUNTAINS.
&&Hazardous weather outlook, Feb 14, 3:09 PM PST, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
309 PM PST WED FEB 14 2007
IDZ002-003-026-027-WAZ031>036-041-043-044-151500-
COEUR DALENE AREA-IDAHO PALOUSE-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-WENATCHEE AREA-
OKANOGAN VALLEY-WATERVILLE PLATEAU-
INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN...
MOSCOW...LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER...
ANATONE...PEOLA...CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA...
OTHELLO...QUINCY...RITZVILLE...COULEE DAM...ODESSA...
ELECTRIC CITY...WILBUR...GRAND COULEE...COULEE CITY...SPOKANE...
WENATCHEE...OMAK...OKANOGAN...BREWSTER...BRIDGEPORT...OROVILLE...
WATERVILLE...MANSFIELD
309 PM PST WED FEB 14 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH
IDAHO...NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL
WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND
SOUTHEAST WASHINGTON.
.DAY ONE...TONIGHT
A PACIFIC STORM WILL BRING WIDESPREAD PRECIPITATION TO THE AREA
OVERNIGHT. SNOW LEVELS WILL GENERALLY BE HIGH ENOUGH FOR JUST A
BRIEF PERIOD OF RAIN/SNOW MIX THIS EVENING BEFORE CHANGING TO
RAIN OVERNIGHT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
INCREASING SOUTHWEST WINDS EXPECTED THURSDAY NIGHT INTO FRIDAY
MORNING. GUSTS APPROACHING 40 MPH ARE POSSIBLE.
IDZ001-WAZ037-151500-
NORTHERN PANHANDLE-NORTHEAST MOUNTAINS-
INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY...
PRIEST RIVER...COLVILLE...DEER PARK...CHEWELAH...NEWPORT...
KETTLE FALLS
309 PM PST WED FEB 14 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO
AND NORTHEAST WASHINGTON.
THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT
SNOW ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM PST
THURSDAY ABOVE 2500 FEET.
PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.
SEAWSWOTX /WWUS46 KOTX/
.DAY ONE...TONIGHT
A PACIFIC STORM WILL MOVE INTO THE AREA TONIGHT. A SNOW ADVISORY
HAS BEEN ISSUED ABOVE 2500 FEET. SNOW WILL MAINLY BE CONFINED
NORTH OF A LINE FROM COLVILLE TO SANDPOINT. PLEASE SEE LATEST
HEADLINES FOR FURTHER INFORMATION.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
INCREASING SOUTHWEST WINDS EXPECTED THURSDAY NIGHT INTO FRIDAY
MORNING. GUSTS APPROACHING 40 MPH ARE POSSIBLE.
IDZ004-151500-
CENTRAL PANHANDLE MOUNTAINS-
INCLUDING THE CITIES OF...ST. MARIES...KELLOGG...PINEHURST...
OSBURN...WALLACE...MULLAN
309 PM PST WED FEB 14 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO.
THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT
HEAVY SNOW WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 PM
PST THURSDAY ABOVE 4000 FEET.
PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION.
SEAWSWOTX /WWUS46 KOTX/
.DAY ONE...TONIGHT
A PACIFIC STORM SYSTEM WILL BRING ACCUMULATING SNOW TO THE
MOUNTAINS ABOVE 3500 FEET TONIGHT. SNOW LEVELS WILL RISE THURSDAY.
HEAVY SNOW ACCUMULATIONS ABOVE 4000 FEET IS EXPECTED THROUGH
THURSDAY EVENING. PLEASE SEE LATEST HEADLINES FOR FURTHER INFORMATION.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
INCREASING SOUTHWEST WINDS EXPECTED THURSDAY NIGHT INTO FRIDAY
MORNING. GUSTS APPROACHING 40 MPH ARE POSSIBLE.
WAZ038-042-151500-
OKANOGAN HIGHLANDS-EAST SLOPES NORTHERN CASCADES-
INCLUDING THE CITIES OF...REPUBLIC...INCHELIUM...LEAVENWORTH...
MAZAMA...TWISP...WINTHROP
309 PM PST WED FEB 14 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
WASHINGTON.
.DAY ONE...TONIGHT
A PACIFIC STORM WILL MOVE INTO THE AREA TONIGHT. RAIN MIXED WITH
SNOW AT TIMES THIS EVENING WILL OCCUR AT ELEVATIONS ABOVE 2500
FEET. THIS WINTRY MIX OF PRECIPITATION WILL CHANGE OVER TO RAIN
AND DECREASE OVERNIGHT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
INCREASING SOUTHWEST WINDS EXPECTED THURSDAY NIGHT INTO FRIDAY
MORNING. GUSTS APPROACHING 40 MPH ARE POSSIBLE.The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 3:12 PM PST | Snow Advisory | OTX | Pend Oreille, Spokane, Stevens | 13 hr |
| Feb 14, 4:01 AM PST | Winter Storm Watch | OTX | Benewah, Kootenai, Latah, Shoshone | 11 hr |
Nearby
Heavy Snow Warnings in Idaho, 2007Every heavy snow warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.